# SDR DALA2015012300703

- Difficulty date: January 22, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DELAMINATE FLOOR PANEL 262FF.  REPLACED FLOOR PANEL 262FF AND FINAL INSTALLATION WILL BE DOCUMENTED IN AMDS 2500-6602.
